# SDR 4NSA2019FA0000067

- Difficulty date: March 13, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N516N
- Make and model: Emb EMB-505
- Aircraft serial: 50500397
- Aircraft time: 936 hours, 782 cycles
- Engine: Pwc PW535E
- Engine time: 936 hours, 782 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: 500653XL
- Condition: Shorted
- Location: Rt Engine
- Part time: 936 hours, 782 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW NOTICED A MODERATE VIBRATION COMING FROM THE BACK OF THE AIRCRAFT. AFTER FURTHER INVESTIGATION, THE CREW DETERMINED THAT THE VIBRATION WAS COMING FROM THE RT NACELLE. SHORTLY AFTER, THE CREW RECEIVED A RT GEN FAIL CASS MESSAGE AND THE RT GENERATOR DROPPED OFFLINE. CREW DECLARED AN EMERGENCY AND DIVERTED INTO AEX.
